# SDR GAIA00358

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND SHEAR TIE HAS BEEN DRILLED INTO AT STATION 670 BETWEEN STRINGER 26 AND STRINGER 27L.  REPAIRED SHEAR TIE IAW TIMCO REO SOO214.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
